Keywords = generalized Hyers-Ulam stability
Number of Articles: 5
1. Approximation of a generalized Euler-Lagrange type additive mapping on Lie $C^{\ast}$-algebras

Volume 7, Issue 2, Winter and Spring 2016, Pages 195-204

Zhihua Wang; Prasanna K. Sahoo


2. Approximately generalized additive functions in several variables via fixed point method

Volume 7, Issue 1, Summer and Autumn 2015, Pages 167-181

R. Farokhzad Rostami; S.A.R. Hoseinioun


3. Non-Archimedean stability of Cauchy-Jensen Type functional equation

Volume 2, Issue 2, Winter and Spring 2011, Pages 92-102

H. Azadi Kenary


4. Stability of the quadratic functional equation in non-Archimedean L-fuzzy normed spaces

Volume 1, Issue 2, Winter and Spring 2010, Pages 72-83

S. Shakeri; R. Saadati; C. Park


5. Isomorphisms in unital $C^*$-algebras

Volume 1, Issue 2, Winter and Spring 2010, Pages 1-10

C. Park; Th. M. Rassias